# SDR 4EZF241216N304AG

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 418
- Aircraft time: 44,534 hours, 51,907 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Condition: Faulted
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT EXPERIENCED A FLIGHT TURNBACK DUE TO ILLUMINATION OF THE OIL PRESSURE LOW LIGHT DURING TAKE-OFF.   FLIGHT CREW REPORT: OIL PRESSURE LOW LIGHT DURING TAKE-OFF WHEN AIRBORNE  MAINTENANCE CORRECTIVE ACTION: SWAPPED OIL PRESSURE SENSORS & CLEANED THE ELECTRICAL CONNECTORS, AIRCRAFT WAS  TESTED AND RETURNED TO SERVICE.
